RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1997, Volume 3, Issue 3, Pages 837–846 (Mi fpm246)  

This article is cited in 4 scientific papers (total in 4 papers)

On geometry of transsasakian and almost transsasakian manifolds

V. F. Kirichenko, E. V. Rodina

Moscow State Pedagogical University

Abstract: Significant class of almost transsasakian manifolds is selected. Exhausting characterization of the class is obtained. Exhausting description of transsasakian structure class is received. Full classification of transsasakian manifolds of constant $\Phi$-holomorphic sectional curvature with non-integrable structure as well as transsasakian manifolds with non-integrable structure satisfied to axiom of $\Phi$-holomorphic planes is obtained.

Full text: PDF file (491 kB)

Bibliographic databases:
UDC: 514.76
Received: 01.04.1997

Citation: V. F. Kirichenko, E. V. Rodina, “On geometry of transsasakian and almost transsasakian manifolds”, Fundam. Prikl. Mat., 3:3 (1997), 837–846

Citation in format AMSBIB
\Bibitem{KirRod97}
\by V.~F.~Kirichenko, E.~V.~Rodina
\paper On geometry of transsasakian and almost transsasakian manifolds
\jour Fundam. Prikl. Mat.
\yr 1997
\vol 3
\issue 3
\pages 837--846
\mathnet{http://mi.mathnet.ru/fpm246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794145}
\zmath{https://zbmath.org/?q=an:0952.53023}


Linking options:
  • http://mi.mathnet.ru/eng/fpm246
  • http://mi.mathnet.ru/eng/fpm/v3/i3/p837

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Banaru, “On Sasakian hypersurfaces in 6-dimensional Hermitian submanifolds of the Cayley algebra”, Sb. Math., 194:8 (2003), 1125–1136  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. F. Kirichenko, V. A. Levkovets, “The geometry of $L$-manifolds”, Math. Notes, 79:6 (2006), 797–810  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Olszak Z., “The Schouten-Van Kampen Affine Connection Adapted to an Almost (Para) Contact Metric Structure”, Publ. Inst. Math.-Beograd, 94:108 (2013), 31–42  crossref  mathscinet  zmath  isi
    4. V. F. Kirichenko, E. A. Pol'kina, “Contact Lie Form and Concircular Geometry of Locally Conformally Quasi-Sasakian Manifolds”, Math. Notes, 99:1 (2016), 52–62  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:263
    Full text:120
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020